ENRICO CARLINI

Scarica il contatto come vcard Foto

Professore Ordinario (L.240)

+39 0110907507 / 7507 (DISMA)

Pagina web personale

Pubblicazioni con piĆ¹ citazioni

Carlini, Enrico; Catalisano, M.; Geramita, A. (2012)
The solution to the Waring problem for monomials and the sum of coprime monomials. In: JOURNAL OF ALGEBRA, vol. 370, pp. 5-14. ISSN 0021-8693
Carlini, Enrico; Chipalkatti, J. V. (2003)
On Waring's problem for several algebraic forms. In: COMMENTARII MATHEMATICI HELVETICI, vol. 78, pp. 494-517. ISSN 0010-2571
CARLINI E. (2006)
Reducing the number of variables of a polynomial. In: Algebraic Geometry and Geometric Modeling / S.N., BERLIN, Springer Berlin Heidelberg, pp. 237-247. ISBN: 9783540332749
CARLINI E.; CHIANTINI L; GERAMITA A.V (2008)
Complete intersections on general hypersurfaces. In: MICHIGAN MATHEMATICAL JOURNAL, vol. 57, pp. 121-136. ISSN 0026-2285
Carlini E.; Guardo E.; Van Tuyl A. (2014)
Star configurations on generic hypersurfaces. In: JOURNAL OF ALGEBRA, vol. 407, pp. 1-20. ISSN 0021-8693
Bocci, Cristiano; Carlini, Enrico; Kileel, Joe (2016)
Hadamard products of linear spaces. In: JOURNAL OF ALGEBRA, vol. 448, pp. 595-617. ISSN 0021-8693 Download fulltext
Boji M.; Carlini E.; Geramita A. V. (2011)
Monomials as sums of powers: the Real binary case. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 139, pp. 3039-3043. ISSN 0002-9939 Download fulltext
CARLINI E.; M. V. CATALISANO; GERAMITA A. V (2010)
Bipolynomial Hilbert functions. In: JOURNAL OF ALGEBRA, vol. 324, pp. 758-781. ISSN 0021-8693
Carlini E.; Catalisano M.V.; Geramita A.V. (2011)
3-dimensional sundials. In: CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, vol. 9, pp. 949-971. ISSN 1644-3616
Carlini, E.; van Tuyl, A. (2011)
Star configuration points and generic plane curves. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 139, pp. 4181-4192. ISSN 0002-9939 Download fulltext
Carlini, Enrico; Catalisano, Maria Virginia; Chiantini, Luca (2015)
Progress on the symmetric Strassen conjecture.. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 219, pp. 3149-3157. ISSN 0022-4049 Download fulltext
Carlini E.; Van Tuyl A. (2011)
Star configuration points and plane curves. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 139, pp. 4181-4192. ISSN 0002-9939 Download fulltext
Carlini, Enrico; Catalisano, Maria Virginia; Oneto, Alessandro (2017)
Waring loci and the Strassen conjecture. In: ADVANCES IN MATHEMATICS, vol. 314, pp. 630-662. ISSN 0001-8708 Download fulltext
Carlini, Enrico; Chiantini, Luca; Catalisano Maria, Virginia; Geramita, Anthony; Woo, ... (2018)
Symmetric tensors: rank, Strassen's conjecture and e-computability. In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, vol. 18, pp. 363-390. ISSN 0391-173X
Bernardi, A.; Carlini, E.; Catalisano, M. V.; Gimigliano, A.; Oneto, A. (2018)
The Hitchhiker guide to: Secant varieties and tensor decomposition. In: MATHEMATICS, vol. 6, pp. 314-399. ISSN 2227-7390
Vedi tutte le pubblicazioni su Porto@Iris